Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at Apr 10, 2021, 2:38 AM CDT for San Augustine County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2021, 2:38 AM CDT (07:38 UTC)
- Expired
- Apr 10, 2021, 3:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
County San Augustine County, TX
The radar
The Shreveport radar (KSHV), 107 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 2:55 AM CDT | TSTM WND DMG | 3 E Chireno, TX | TREE REPORTED DOWN ON 1196 AND 21. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 2441 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
246 WWUS84 KSHV 100738 SPSSHV Special Weather Statement National Weather Service Shreveport LA 238 AM CDT Sat Apr 10 2021 TXZ152-153-166-167-100830- Sabine TX-Nacogdoches TX-San Augustine TX-Shelby TX- 238 AM CDT Sat Apr 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NACOGDOCHES... SOUTHWESTERN SHELBY...NORTHERN SAN AUGUSTINE AND NORTHWESTERN SABINE COUNTIES UNTIL 330 AM CDT... At 238 AM CDT, Doppler radar was tracking a strong thunderstorm near Martinsville, or 15 miles southwest of Center, moving southeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Milam, San Augustine, Rosevine, Macune, Martinsville, Bland Lake, Neuville, Chireno, Denning, Jericho, Calgary, Bronson, Arcadia, Chinaquapin and Sexton. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for eastern Texas. LAT...LON 3159 9449 3177 9437 3152 9381 3127 9397 TIME...MOT...LOC 0738Z 300DEG 39KT 3163 9437 $$ 13
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 1:00 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 10, 1:00 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 100 AM CDT Sat Apr 10 2021 .AVIATION... For the 10/06Z TAF update, convection is ongoing in our airspace with one more round of TSRA on the way from the northwest as the frontal boundary approaches from the west. This round, and the associated frontal boundary, will cross all terminals by 10/16Z leaving VFR cigs/vis in its wake. Winds pick up from the west over 10 kts by 10/16Z, before waning to VRB04 by 11/02Z. /16/ && .PREV DISCUSSION... /issued 1056 PM CDT Fri Apr 9 2021/ UPDATE... Widespread convection continues across much of northeast and north-central Louisiana late this evening with additional convection developing across portions of deep east Texas and southeast Oklahoma ahead of a cold front. For this update went ahead and extended Severe Thunderstorm Watch 83 through 1 AM. The threat for severe weather will continue with hail and damaging wind gusts being the main threat. /05/ PREV DISCUSSION... /issued 912 PM CDT Fri Apr 9 2021/ UPDATE... Severe Thunderstorm Watch number 83 continues across portions of deep east Texas and north Louisiana through 11 PM. Convection continues across these areas with the severe threat slowly migrating east. However, main cold front across Oklahoma is quickly diving southeast, generating a renewed severe threat upstream across northeast Texas, southeast Oklahoma and portions of southern Arkansas. Therefore, Severe Thunderstorm Watch number 84 has been issued to account for this threat across these areas. For messaging purposes, will hold off on removing any counties from SVR watch 83 due to the probability that they will likely be included in a new watch within a couple of hours. Therefore, will leave the entire ArkLaTex in ongoing watch through 11 PM with adjustments as needed thereafter. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 49 82 57 / 0 0 0 0 MLU 76 50 80 54 / 0 0 0 0 DEQ 70 43 80 53 / 0 0 0 0 TXK 71 48 80 57 / 0 0 0 0 ELD 73 45 80 53 / 0 0 0 0 TYR 73 49 82 58 / 0 0 0 0 GGG 72 48 81 56 / 0 0 0 0 LFK 76 50 85 58 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 16/05/05
Hazardous weather outlook, Apr 9, 8:49 PM CDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 849 PM CDT Fri Apr 9 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 849 PM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Tonight... Scattered thunderstorms are rapidly developing across the ArkLaTex. Some of these storms may be severe, with damaging winds, large hail, and tornadoes possible. Additional thunderstorm development is possible this evening over portions of East Texas and North Louisiana, ahead of a severe squall line that will develop over Eastern Oklahoma and quickly shift southeast across the region from mid evening through the overnight hours. The severe weather threat will become more pronounced with this squall line, with damaging winds, large hail, isolated tornadoes, and locally heavy rainfall possible. These storms will diminish from northwest to southeast late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will be possible across the region Tuesday through Thursday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon through tonight across the region. 09
In the hours before
Special weather statement, Apr 10, 1:28 AM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Shreveport LA 128 AM CDT Sat Apr 10 2021 TXZ149-150-152-100715- Cherokee TX-Nacogdoches TX-Rusk TX- 128 AM CDT Sat Apr 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 215 AM CDT... At 127 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Ponta, or 9 miles east of Jacksonville, moving southeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sacul, New Salem, Trawick, New Summerfield, Cushing, Mount Enterprise, Reklaw, Looneyville, Concord and Glenfawn. A Severe Thunderstorm Watch remains in effect until 500 AM CDT for eastern and northeastern Texas. LAT...LON 3201 9520 3210 9510 3185 9460 3168 9477 TIME...MOT...LOC 0627Z 304DEG 36KT 3201 9510 13
Special weather statement, Apr 10, 1:54 AM CDT, 44 minutes before
Special Weather Statement National Weather Service Shreveport LA 154 AM CDT Sat Apr 10 2021 TXZ150-152-153-166-100745- Nacogdoches TX-San Augustine TX-Rusk TX-Shelby TX- 154 AM CDT Sat Apr 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUSK...NORTHEASTERN NACOGDOCHES...SOUTHWESTERN SHELBY AND NORTHWESTERN SAN AUGUSTINE COUNTIES UNTIL 245 AM CDT... At 153 AM CDT, Doppler radar was tracking a strong thunderstorm near Trawick, or 18 miles northwest of Nacogdoches, moving southeast at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Garrison, Melrose, Martinsville, Neuville, Trawick, Cushing, Appleby, Mount Enterprise, Chireno, Jericho, Stockman, Glenfawn and Arcadia. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for eastern and northeastern Texas. LAT...LON 3183 9490 3198 9479 3172 9411 3145 9430 TIME...MOT...LOC 0653Z 301DEG 42KT 3187 9477 13
Special weather statement, Apr 10, 1:55 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
155 AM CDT Sat Apr 10 2021
LAZ017-TXZ153-167-100745-
Sabine LA-Sabine TX-Shelby TX-
155 AM CDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE PARISH...
EASTERN SHELBY AND NORTH CENTRAL SABINE COUNTIES UNTIL 245 AM CDT...
At 155 AM CDT, Doppler radar was tracking a strong thunderstorm near
Center, moving southeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Center, Milam, Zwolle, Converse, Patroon, Shelbyville, Huxley, Noble,
Hurstown, James, Sexton, Toledo Bend Reservoir North, Jordans Store
and Paxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Louisiana...and eastern and northeastern Texas.
LAT...LON 3144 9374 3182 9428 3198 9417 3187 9388
3185 9388 3185 9383 3173 9353
TIME...MOT...LOC 0655Z 301DEG 42KT 3186 9415
13Special weather statement, Apr 10, 2:07 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
207 AM CDT Sat Apr 10 2021
TXZ152-165-100745-
Angelina TX-Nacogdoches TX-
207 AM CDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NACOGDOCHES AND
NORTHWESTERN ANGELINA COUNTIES UNTIL 245 AM CDT...
At 207 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pollok, or 11 miles southwest of Nacogdoches, moving southeast at 30
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lufkin, Nacogdoches, Huntington, Etoile, Woden, Pollok, Chireno,
Redland, Shawnee, Clawson and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and northeastern Texas.
LAT...LON 3147 9494 3153 9487 3153 9489 3155 9490
3163 9484 3149 9432 3120 9452
TIME...MOT...LOC 0707Z 296DEG 26KT 3152 9482
13Local storm report, Apr 10, 2:32 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
232 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM HAIL APPLEBY 31.72N 94.61W
04/10/2021 M0.88 INCH NACOGDOCHES TX PUBLIC
&&
25Special weather statement, Apr 10, 2:38 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Shreveport LA 238 AM CDT Sat Apr 10 2021 TXZ152-153-166-167-100830- Sabine TX-Nacogdoches TX-San Augustine TX-Shelby TX- 238 AM CDT Sat Apr 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NACOGDOCHES... SOUTHWESTERN SHELBY...NORTHERN SAN AUGUSTINE AND NORTHWESTERN SABINE COUNTIES UNTIL 330 AM CDT... At 238 AM CDT, Doppler radar was tracking a strong thunderstorm near Martinsville, or 15 miles southwest of Center, moving southeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Milam, San Augustine, Rosevine, Macune, Martinsville, Bland Lake, Neuville, Chireno, Denning, Jericho, Calgary, Bronson, Arcadia, Chinaquapin and Sexton. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for eastern Texas. LAT...LON 3159 9449 3177 9437 3152 9381 3127 9397 TIME...MOT...LOC 0738Z 300DEG 39KT 3163 9437 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:05 PM CDT | Special Weather Statement | SHV | Nacogdoches | 40 min |
| Apr 9, 7:07 PM CDT | Special Weather Statement | SHV | Gregg | 53 min |
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk | 27 min |
| Apr 9, 7:35 PM CDT | Special Weather Statement | SHV | Shelby | 40 min |
| Apr 9, 8:08 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 42 min |
| Apr 9, 8:36 PM CDT | Special Weather Statement | SHV | Panola, Shelby | 54 min |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 58 min |
| Apr 9, 10:48 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 42 min |
| Apr 9, 10:50 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 55 min |
| Apr 9, 11:12 PM CDT | Special Weather Statement | SHV | Camp, Cass, Franklin, Morris, Titus | 48 min |
| Apr 9, 11:18 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 42 min |
| Apr 9, 11:42 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Gregg, Harrison, Marion and 3 more | 63 min |
| Apr 9, 11:47 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Smith, Upshur, Wood | 43 min |
| Apr 10, 1:05 AM CDT | Special Weather Statement | SHV | Harrison | 40 min |
| Apr 10, 1:28 AM CDT | Special Weather Statement | SHV | Cherokee | 47 min |
| Apr 10, 1:54 AM CDT | Special Weather Statement | SHV | Nacogdoches | 51 min |
| Apr 10, 1:55 AM CDT | Special Weather Statement | SHV | Shelby | 50 min |
| Apr 10, 2:07 AM CDT | Special Weather Statement | SHV | Angelina | 38 min |
| Apr 10, 2:50 AM CDT | Special Weather Statement | SHV | San Augustine | 40 min |
| Apr 10, 3:04 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 56 min |
| Apr 9, 7:03 PM CDT | Special Weather Statement | SHV | Jackson | 42 min |
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 64 min |
| Apr 9, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita | 42 min |
| Apr 9, 7:30 PM CDT | Special Weather Statement | SHV | Union | 45 min |
| Apr 9, 7:35 PM CDT | Flash Flood Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 3 hr |
| Apr 9, 7:35 PM CDT | Special Weather Statement | SHV | Webster | 40 min |
| Apr 9, 7:40 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River, Winn | 42 min |
| Apr 9, 7:50 PM CDT | Special Weather Statement | SHV | Claiborne, Lincoln | 40 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 65 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 22 min |
| Apr 9, 8:33 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 42 min |
| Apr 9, 8:43 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita, Winn | 62 min |
| Apr 9, 8:50 PM CDT | Special Weather Statement | SHV | Natchitoches | 55 min |
| Apr 9, 9:32 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 58 min |
| Apr 9, 10:27 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 40 min |
| Apr 9, 10:40 PM CDT | Special Weather Statement | SHV | Ouachita, Winn | 50 min |
| Apr 10, 12:23 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 67 min |
| Apr 10, 12:32 AM CDT | Special Weather Statement | SHV | LaSalle | 43 min |
| Apr 10, 12:41 AM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Union | 49 min |
| Apr 10, 12:45 AM CDT | Severe Thunderstorm Warning | SHV | LaSalle | 45 min |
| Apr 10, 12:46 AM CDT | Special Weather Statement | SHV | Sabine | 29 min |
| Apr 9, 11:24 PM CDT | Tornado Warning | SHV | Little River | 36 min |
| Apr 9, 11:40 PM CDT | Tornado Warning | SHV | Hempstead, Little River, Miller, Nevada | 50 min |
| Apr 9, 11:55 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 65 min |
| Apr 9, 10:13 PM CDT | Special Weather Statement | SHV | McCurtain | 47 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.